# SDR SIMA20220502002

- Difficulty date: May 2, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N610AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145073
- Aircraft time: 50,055 hours, 45,996 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Main
- Component: Lamp
- Component part number: 1317
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR ENTRY CEILING EMERGENCY LIGHT INOP-C/A-RAR MAIN DOOR ENTRY CEILING EMERGENCY LIGHT IAW EMB 145 AMM 35-50-06. OPC GOOD.
